# SDR SWIA202409250866

- Difficulty date: July 16, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL PIVOT FITTING, OUTER AND INNER FITTING HAS IMPACT DAMAGE.     (C-CHECK RO 9/24/2024)    REMOVED CHAFE DAMAGE FROM LH HORIZONTAL PIVOT FITTING , (OUTER OTBD), (INNER INBD) AND (INNER OTBD), NDT INSPECTED NO DEFECT NOTED, RESTORED FINISH, REF MHIRJ REO 601R-55-31-463 REV - - DATED 2024-08-16 STEPS 1-3 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
